Alert archive / New Mexico / Red Flag Warnings in 2016

Red Flag Warning 16, NWS El Paso, TX

April 27, 20167 counties in New Mexico; El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this red flag warning at Apr 27, 2016, 1:36 PM MDT for 7 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 28, 2016, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2016, 1:36 PM MDT (19:36 UTC)
In effect from
Apr 28, 2016, 12:00 PM MDT
Expired
Apr 28, 2016, 8:00 PM MDT
In force
8 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 64 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 7.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2883 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

117 
WWUS84 KEPZ 271936
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
136 PM MDT WED APR 27 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THURSDAY AFTERNOON
AND EARLY EVENING...

.A STRONG UPPER LOW WILL SLOWLY MOVE TOWARD THE SOUTHERN AND
CENTRAL ROCKIES ON THURSDAY WITH STRONG SOUTHWESTERLY SURFACE
WINDS OF 20 TO 30 MPH EXPECTED ACROSS THE AREA. LOW MOISTURE AND
STRONG WEST WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15
PERCENT FOR MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET.
CRITICAL FIRE WEATHER CONDITIONS WILL BE MET THURSDAY AFTERNOON
AND EARLY EVENING.

NMZ111>113-TXZ055-056-281400-
/O.NEW.KEPZ.FW.W.0016.160428T1800Z-160429T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
136 PM MDT WED APR 27 2016

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT THURSDAY FOR
LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES
055...056...111...112 AND 113...

THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM
MDT THURSDAY. 

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 055. FIRE WEATHER 
  ZONE 056. 

* WIND...SOUTHWEST AT 20 TO 30 WITH GUSTS TO 40 MPH

* HUMIDITY...7 TO 13 PERCENT

* HIGHEST THREAT...IS MAINLY LOWLANDS BELOW 7500 FEET

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

LUNDEEN
2 follow-up statements
571 
WWUS84 KEPZ 281245
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
645 AM MDT THU APR 28 2016

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED THIS AFTERNOON AND
EARLY EVENING...

.A STRONG UPPER LOW WILL SLOWLY MOVE TOWARD THE SOUTHERN AND
CENTRAL ROCKIES TODAY WITH STRONG SOUTHWESTERLY SURFACE WINDS OF
20 TO 30 MPH EXPECTED ACROSS THE AREA. LOW MOISTURE AND STRONG
WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR
MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET CREATING CRITICAL
FIRE WEATHER CONDITIONS.

NMZ111>113-TXZ055-056-282100-
/O.CON.KEPZ.FW.W.0016.160428T1800Z-160429T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
645 AM MDT THU APR 28 2016

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT
THIS EVENING FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER
ZONES 055...056...111...112 AND 113...

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 055. FIRE WEATHER 
  ZONE 056. 

* WIND...SOUTHWEST AT 20 TO 30 WITH GUSTS TO 40 MPH

* HUMIDITY...7 TO 13 PERCENT

* HIGHEST THREAT...LOWLANDS BELOW 7500 FEET

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
26
812 
WWUS84 KEPZ 281952
RFWEPZ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
152 PM MDT THU APR 28 2016

...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THIS AFTERNOON
AND EARLY EVENING...

.A STRONG UPPER LOW WILL SLOWLY MOVE TOWARD THE SOUTHERN AND
CENTRAL ROCKIES TODAY WITH STRONG SOUTHWESTERLY SURFACE WINDS OF
20 TO 30 MPH EXPECTED ACROSS THE AREA. LOW MOISTURE AND STRONG
WINDS WILL HELP TO DROP RELATIVE HUMIDITIES BELOW 15 PERCENT FOR
MOST LOCATIONS IN THE BORDERLAND BELOW 7500 FEET CREATING
CRITICAL FIRE WEATHER CONDITIONS.

NMZ111>113-TXZ055-056-290200-
/O.CON.KEPZ.FW.W.0016.000000T0000Z-160429T0200Z/
NEW MEXICO FIRE WEATHER ZONE 111 
 SOUTHWEST DESERTS AND LOWLANDS/LAS CRUCES BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 112 
 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY/BLM/GLZ-
NEW MEXICO FIRE WEATHER ZONE 113 
 CAPITAN AND SACRAMENTO MOUNTAINS/LINCOLN NF/LNZ-
TEXAS FIRE WEATHER ZONE 055 
 EL PASO COUNTY-TEXAS FIRE WEATHER ZONE 056 
 HUDSPETH COUNTY-
152 PM MDT THU APR 28 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING
FOR LOW HUMIDITY AND STRONG WINDS FOR FIRE WEATHER ZONES 055...
056...111...112 AND 113...

* AFFECTED AREA...FIRE WEATHER ZONE 111. FIRE WEATHER ZONE 112. 
  FIRE WEATHER ZONE 113. FIRE WEATHER ZONE 055. FIRE WEATHER 
  ZONE 056. 

* WIND...SOUTHWEST AT 20 TO 30 WITH GUSTS TO 40 MPH

* HUMIDITY...6 TO 13 PERCENT

* HIGHEST THREAT...LOWLANDS BELOW 7500 FEET

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
26

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Apr 27, 2:36 AM MDT, 11 hours earlier.

Area forecast discussion, Apr 27, 2:36 AM MDT, 11 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
236 AM MDT WED APR 27 2016

.SYNOPSIS...
THE BORDERLAND WILL SIT BETWEEN A DEPARTING WIND-MAKER AND THE
NEXT WIND-MAKER TODAY. HOWEVER THE AFTERNOON WILL STILL BE BREEZY
TO MILDLY WINDY BUT STILL MUCH LIGHTER THAN THE PREVIOUS DAYS.
TEMPERATURES A BIT WARMER...NO DUST AND NO CLOUDS. ANOTHER
SYSTEM APPROACHES THURSDAY TO BRING BACK ANOTHER DAY OF STRONG
WINDS AND BLOWING DUST. FRIDAY WILL CONTINUE WINDY AND A BIT
COOLER AS THE SYSTEM PASSES AND DRAGS A COOL FRONT THROUGH. AREA
MOUNTAINS MAY SEE SOME ISOLATED SHOWERS AND A FEW THUNDERSTORMS
FRIDAY AS THE STORM PASSES. THE WEEKEND AHEAD LOOKS SEASONAL...WITH
A MIX OF BREEZY TO WINDY CONDITIONS AND GENERALLY DRY CONDITIONS
FOR THE LOWLANDS. AREA MOUNTAINS MAY SEE ISOLATED LIGHT SHOWERS OR
THUNDERSTORMS. TEMPERATURES WILL BE AT OR ABOVE SEASONAL AVERAGES.

&&

.DISCUSSION...
THE NATIONS ACTIVE PATTERN CONTINUES WITH A PROGRESSION OF PACIFIC
STORM SYSTEMS ORIGINATING OUT OF THE GULF OF ALASKA AND DRIVING
EAST ACROSS THE U.S. HOWEVER THE STORM TRACK IS STUCK SOMEWHAT
NORTH OF THE REGION WITH EACH STORM KEEPING MOST OF IT'S MOISTURE
AND DYNAMICS PASSING NORTH OF THE FORECAST AREA. THIS PLACES OUR
REGION UNDER THE DRY AND WINDY PORTION OF EACH PASSING PACIFIC
LOW-PRESSURE SYSTEM. FOR THIS FORECAST PACKAGE AT LEAST TWO LARGE
PACIFIC STORM SYSTEMS WILL IMPACT OUR REGION...MOSTLY WITH WIND.

TODAY IS A "BETWEENER" DAY AS WE AWAIT THE NEXT SYSTEM APPROACHING
FROM THE PAC NW. TODAY WE WILL BE UNDER A WEAK HIGH PRESSURE
RIDGE. WINDS WILL BE A BIT LOWER...BUT STILL AT LEAST BREEZY.
TEMPS WILL BE SLIGHTLY WARMER AND RIGHT NEAR SEASONAL AVERAGES.

THURSDAY THE STRONG WINDS RETURN AS THE NEXT PAC SYSTEM APPROACHES
THE FOUR CORNERS. WE WILL SEE STRONG SW WINDS IN THE 25-35 MPH
RANGE...LIKELY LOOKING AT ANOTHER WIND ADVISORY/RED FLAG WARNING
DAY OVER S AND CENTRAL SOUTHERN NEW MEXICO. TEMPS WILL BE A BIT
WARMER WITH DEEP MIXING AND TIGHT GRADIENTS. ALL THIS FAVORS A
DUSTY AFTERNOON.

FRIDAY THE SYSTEM PASSES ACROSS NORTHERN NM. WINDS WILL BE MORE
WESTERLY...COOLER WITH SLIGHTLY LOWER WINDS. THUS LESS DUST...BUT
STILL BREEZY TO WINDY. PM HOURS COULD SEE SOME MOUNTAIN PCPN...
ESPECIALLY OVER THE GILA REGION. OTHERWISE A DRY STORM PASSAGE FOR
FRIDAY.

SATURDAY IS ANOTHER "BETWEENER" DAY WITH DEEP DRY WESTERLY FLOW
BETWEEN DEPARTING AND APPROACHING PACIFIC STORM SYSTEMS. WINDS
WILL BE BREEZY...TEMPS WILL BE WARMER. MAYBE AN ISOLATED STRAY
SHOWER IN THE MOUNTAINS...BUT GENERALLY DRY.

SUNDAY THE NEXT PACIFIC SYSTEM DRAWS NEAR. THE LATEST MODELS DO
SUGGEST ANOTHER INCREASE IN THE WINDS FOR SUNDAY AFTERNOON WITH
WINDY CONDITIONS EXPECTED TO FALL JUST SHORT OF ADVISORY CRITERIA.
STILL DRY...TEMPS A FEW DEGREES ABOVE SEASONAL AVES.

MONDAY THE STORM SYSTEM LIFTS AWAY TO THE NW AND BYPASSES OUR
REGION ENTIRELY. THUS NOT EXPECTING ANY PCPN WITH IT AS DEEP AND
DRY SW FLOW CONTINUES INTO THE REGION. AT THIS TIME THE MID-RANGE
MODELS...ECMWF AND GFE...TEND TO DIVERGE A BIT. THE EC IS LEANING
TOWARD AN MARGINAL INFLUX OF MOISTURE AND DYNAMICS THUS GIVING
HOPE OF AREA PCPN...WHILE THE GFE IS NOW QUITE DRY FOR THE MON-WED
TIMEFRAME. AN EARLIER GFS RUN WAS BRINGING THE DRYLINE IN FROM
THE E AND SPARKING TSTORMS FOR E ZONES. IT NOW HOLDS OFF UNTIL
THUR. MEANWHILE THE EC IS BRINGING THAT MOISTURE IN A BIT BETTER
ALONG WITH SOME PASSING SHORT WAVES AND SPITTING OUT SOME PCPN.
EVEN THAT LOOKS ISOLATED AND IFFY. THUS HEDGING TOWARD THE DRIER
SOLUTION OF THE GFS FOR THE MON-WED PERIODS.

&&

.AVIATION...27/12Z-28/12Z...
WINDS EASE A BIT TODAY AS THE REGION SEES SOMEWHAT LIGHTER
WESTERLY WINDS. THUS NO DUST AND BETTER VSBY EXPECTED. SKIES
CONTINUE SKC WITH ONLY FEW250. THUS VFR CONDS ALL TERMS TDY AND
TNGT. AFT 18Z WINDS 220-250 AT 10-20KTS WITH GUSTS 25-30KTS.

&&

.FIRE WEATHER...
TODAY THE AREA IS IN BETWEEN PACIFIC STORM SYSTEMS WITH LOWER
WIND SPEEDS BUT STILL BREEZY CONDITIONS IN THE AFTERNOON.
CONTINUED DRY AND SUNNY. THUS CONDITIONS STILL VERY NEAR CRITICAL
AND SOME LOCATIONS MAY HAVE BRIEF...LOW-END RED FLAG CONDITIONS.

THE NEXT LARGE LOW PRESSURE SYSTEM WILL APPROACH THE STATE THURSDAY.
THIS WILL CAUSE SOUTHWEST WINDS TO INCREASE BACK INTO THE WINDY
CATEGORY WITH WIND SPEEDS EXCEEDING CRITICAL THRESHOLDS FOR RED
FLAG. HUMIDITY LEVELS MAY BE HIGH ENOUGH IN THE MOUNTAINS TO STAY
OUT OF CRITICAL FIRE CONDITIONS WITH EVEN A LIGHT RAIN SHOWER
POSSIBLE. LOWER ELEVATIONS WILL HAVE LOWER HUMIDITY VALUES BY
THURSDAY AFTERNOON WITH RED FLAG CONDITIONS EXPECTED. THE LOW
PRESSURE SYSTEM WILL MOVE THROUGH NORTHERN NEW MEXICO ON FRIDAY
WITH CONTINUED POSSIBLE LIGHT SHOWERS FOR THE MOUNTAIN ZONES AND
BREEZY TO WINDY AND DRY CONDITIONS IN THE LOWLANDS. HUMIDITY
VALUES WILL BE LOW BUT SHOULD REMAIN ABOVE CRITICAL VALUES.
UNSETTLED BREEZY TO WINDY WEATHER WILL CONTINUE INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 80  56  83  56 /   0   0   0   0
SIERRA BLANCA           78  53  83  53 /   0   0   0   0
LAS CRUCES              78  51  79  50 /   0   0   0   0
ALAMOGORDO              78  51  81  50 /   0   0   0   0
CLOUDCROFT              57  39  58  36 /   0   0   0   0
TRUTH OR CONSEQUENCES   77  47  76  48 /   0   0   0   0
SILVER CITY             71  43  69  41 /   0   0   0   0
DEMING                  79  48  79  47 /   0   0   0   0
LORDSBURG               79  46  77  43 /   0   0   0   0
WEST EL PASO METRO      80  57  82  57 /   0   0   0   0
DELL CITY               80  49  83  52 /   0   0   0   0
FORT HANCOCK            83  52  86  54 /   0   0   0   0
LOMA LINDA              75  52  78  52 /   0   0   0   0
FABENS                  82  53  84  56 /   0   0   0   0
SANTA TERESA            80  53  81  52 /   0   0   0   0
WHITE SANDS HQ          78  53  80  54 /   0   0   0   0
JORNADA RANGE           78  47  79  46 /   0   0   0   0
HATCH                   80  48  80  46 /   0   0   0   0
COLUMBUS                80  50  81  48 /   0   0   0   0
OROGRANDE               78  54  80  52 /   0   0   0   0
MAYHILL                 66  43  67  42 /   0   0   0   0
MESCALERO               67  42  68  41 /   0   0   0   0
TIMBERON                64  42  66  40 /   0   0   0   0
WINSTON                 69  38  68  37 /   0   0   0   0
HILLSBORO               74  46  74  44 /   0   0   0   0
SPACEPORT               78  50  78  48 /   0   0   0   0
LAKE ROBERTS            69  36  68  35 /   0   0   0   0
HURLEY                  72  42  71  41 /   0   0   0   0
CLIFF                   75  40  74  38 /   0   0   0   0
MULE CREEK              73  37  71  36 /   0   0   0   0
FAYWOOD                 73  43  73  42 /   0   0   0   0
ANIMAS                  80  47  78  45 /   0   0   0   0
HACHITA                 80  47  79  45 /   0   0   0   0
ANTELOPE WELLS          79  47  77  45 /   0   0   0   0
CLOVERDALE              75  47  74  44 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

99/14/99
Hazardous weather outlook, Apr 27, 6:52 AM MDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
652 AM MDT WED APR 27 2016

NMZ401>417-TXZ418>424-281300-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
652 AM MDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IT WILL BE BREEZY
AND SOMEWHAT WINDY THIS AFTERNOON. ALTHOUGH SOME LOCAL MINOR DUST
IS EXPECTED...BLOWING DUST IS NOT EXPECTED TO BE IMPACTING TO
TRAVEL SAFETY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MORE STRONG WINDS AGAIN FOR THURSDAY AND SUNDAY. BOTH DAYS WILL
SEE AREAS OF BLOWING DUST WITH POTENTIAL FOR DANGEROUS DRIVING
CONDITIONS. IN ADDITION FIRE DANGER WILL BE ELEVATED. FINALLY
MINOR DAMAGE TO LIGHT STRUCTURES ALSO POSSIBLE. SLIGHT RISK FOR
MOUNTAIN SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SUNDAY...BUT
COVERAGE WILL BE ISOLATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

BIRD

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 11:25 AM MDTWind AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra34 hr

Nearby

Red Flag Warnings in New Mexico, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.